# SDR SWAA2020120934631

- Difficulty date: December 5, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 11,889 hours, 5,296 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED 1 AFT EMERGENCY FLASH LIGHT WILL NOT TEST.  R & R FLASHLIGHT, IAW 25-64-00.
